# SDR MASA200500192

- Difficulty date: March 7, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 8,867 hours, 6,983 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BECAUSE OF STALL FAIL ON TAKEOFF ROLL.  MSG CLEARED AS ACFT SLOWED. ALSO RECEIVED GROUND SPOILER FAIL EICAS MESSAGE.  PERFORMED FUNCTIONAL CHECK OF STALL PROTECTION AND SPOILER CONTROL SYSTEMS.  NO FURTHER DEFECTS WERE NOTED.
